# SDR QXEA2024050100115

- Difficulty date: April 27, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 17,929 hours, 11,583 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bracket
- Part number: 17006081403
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING JET PUMP BRACKET BROKEN CHAFING THE FUEL LINE AND THE JET PUMP. REPLACED THE BRACKET AND THE FUEL LINE AND JET PUMP.. RETURNED TO SERVICE.
